# SDR SWAA2020073099813

- Difficulty date: July 13, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 26,944 hours, 12,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A569011
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CORROSION LBL 12, BS 294.5 - 312.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02.
